Combinatorics of Mumford-Morita-Miller classes in low genus

Gilberto Bini, Gilberto Bini

Research output: Contribution to journalArticlepeer-review


Here we use elementary combinatorial arguments to give explicit formulae and relations for some cohomology classes of moduli spaces of stable curves of low genus.
Original languageEnglish
Pages (from-to)11-19
Number of pages9
JournalBalkan Journal of Geometry and its Applications
Publication statusPublished - 2003

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'Combinatorics of Mumford-Morita-Miller classes in low genus'. Together they form a unique fingerprint.

Cite this